Journal of the Meteorological Society of Japan. Ser. II
Online ISSN : 2186-9057
Print ISSN : 0026-1165
ISSN-L : 0026-1165
Discrete Equilibrium Temperatures of a Hypothetical Planet with the Atmosphere and the Hydrosphere of One Component-Two Phase System under Constant Solar Radiation
M. Komabayasi
Author information
JOURNALS FREE ACCESS

1967 Volume 45 Issue 1 Pages 137-139

Details
Article 1st page
Information related to the author
© Meteorological Society of Japan
Previous article Next article
feedback
Top